Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pregnancy test positive. Took misoprostol pills, no periods. Back cramps, vomiting feeling. How to get back periods?

dear sir, i am girl aging 26, i have missed my periods and i had a test it was positive, than i take the misoprostol pills 20 in quantity 200 mg, but stills i have no periods used anti botic and disprin to have periods my last periods ended on 15th. feb.2013. nd i had ex on 21st feb. now after taking pills when i urinate its not comfrtable nd have continous back cramps . nd feeling of vomiting asw ell i am not aproper diet taker. taking dinner once in a day only, cannot sleept prpoerly for last 5 days. now tell what should i do i want my periods.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Consult your Gynecologist as early as possible.
You are not supposed to take 20 pills of misoprostol.
It is dangerous for your health.
All your symptoms are due to drug toxicity.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor